Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 51, Number 1

All articles in this issue are freely accessible.

Parameter identification for an abstract Cauchy problem by quasilinearization
Dennis W. Brewer, John A. Burns and Eugene M. Cliff.
Quart. Appl. Math. 51 (1993), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205932
On Helmholtz’s decomposition theorem and Poisson’s equation with an infinite domain
Ton Tran Cong.
Quart. Appl. Math. 51 (1993), 23-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205933
Examples of bifurcation from a continuum of eigenvalues and from the continuous spectrum
M. C. Jorge and A. A. Minzoni.
Quart. Appl. Math. 51 (1993), 37-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205934
Existence theorems for a free boundary problem in combustion theory
Roberto Gianni and Paola Mannucci.
Quart. Appl. Math. 51 (1993), 43-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205935
The effect on finite time breakdown due to modified Fourier laws
W. Kosiński and K. Saxton.
Quart. Appl. Math. 51 (1993), 55-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205936
Plane deformations of membranes and networks with circular cords
Jingyu Shi.
Quart. Appl. Math. 51 (1993), 69-79
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205937
Some nonstandard problems for the Poisson equation
L. E. Payne and P. W. Schaefer.
Quart. Appl. Math. 51 (1993), 81-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205938
On phase-locked motions associated with strong resonance
P. Yu and K. Huseyin.
Quart. Appl. Math. 51 (1993), 91-100
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205939
The thermistor problem for conductivity which vanishes at large temperature
Xinfu Chen and Avner Friedman.
Quart. Appl. Math. 51 (1993), 101-115
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205940
Normality and convexity of the yield surface in nonlinear plasticity
Roger Fosdick and Eric Volkmann.
Quart. Appl. Math. 51 (1993), 117-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205941
Nonlinear vortex trail dynamics. II. Analytic solutions
Chjan C. Lim and Lawrence Sirovich.
Quart. Appl. Math. 51 (1993), 129-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205942
Spectral conditions and an explicit expression for the stabilization of hybrid systems in the presence of feedback delays
K. L. Cooke, J. Turi and G. Turner.
Quart. Appl. Math. 51 (1993), 147-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205943
On objective surface rates
H. Stumpf and J. Badur.
Quart. Appl. Math. 51 (1993), 161-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205944
Unimodality and viscoelastic pulse propagation
Gustaf Gripenberg.
Quart. Appl. Math. 51 (1993), 183-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205945
Entropy and elliptic equations
W. A. Day.
Quart. Appl. Math. 51 (1993), 191-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1205946

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website